Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

PCOS, missing periods. Should continue medicine or change to protocol?

Hi, I am a medical doctor. I have a sister who has PCOS . She is under AAAAAAA for one year. Recently, she has no mesturation for three consequitive months inspite of getting AAAAAAA I did not start Metformin for her. What can I do? should I stop the AAAAAAA or I have to continue medication? oR change the protocol?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

Poly cystic Ovarian Disease is, as you well know, a complex gynecological problem demanding very specialist analysis, monitoring and treatment. Some of that treatment, in an ideal world, should include psychotherapeutic counselling and support to help your sister cope with this sometimes devastation condition.

I am not suggesting for one minute that you, as a medical doctor, do not process all the skills necessary to manage your sister's care. I would however advise that you reflect long and hard on what's required of you before you intervene.

There is also a second point here to be considered and this perhaps is even more important: In this part of the world anyway, doctor's are discouraged from taking on close relatives as patients. There are good reasons for this sound council. Down the road there may be tough decisions to be made regarding your sister's ongoing care. The quality of such decision making will hardly be enhanced by close emotional involvement. You need to think about this.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Sun, 8 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor